# SDR UPS98225470

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 783.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CRACK INDICATION NOTED AT FASTENER HOLE IN FRAME AT BS 783.95 APPROX WL 207 APPROX LBL 65.  REPAIRED CRACK IN FRAME STA 783.95 LBL 65 WL 207 IAW UPS EO B727-5310-5474.
